Semiparametric GEE analysis in partially linear single-index models for longitudinal data

Wang, Suojin, Liang, Hua, Li, Degui, Chen, Jia . The Annals of Statistics 2015. 43 (4) :1682-1715

Locate this article in:

Bibtex

@article{CIS-323943,
  Author = {Wang, Suojin and Liang, Hua and Li, Degui and Chen, Jia},
  Title = {Semiparametric GEE analysis in partially linear single-index models for longitudinal data},
  Journal = {The Annals of Statistics},
  Volume = {43},
  Number = {4},
  Year = {2015},
  Pages = {1682--1715},
  Keywords = {}
}

Similar articles